Discussions By Condition: Medical Stories

Muscle pains

Posted In: Medical Stories 4 Replies
  • Posted By: Anonymous
  • January 5, 2007
  • 09:49 PM

I am a 50yr old female and for about 10 years I've had bad muscle pains just about everywhere. I used to exercise but have given up because of the excessive pain. I still go for brisk walks every day and walk through the pain. Its worse in the morning along with stiffness. I wake up alot at night tossing and turning with the pain as I get relief when I change position. I've had blood tests done
but all are negative so Doctors aren't interested. Has anyone else experienced this? I'd love to know of any treatment other than spending my life on painkillers.

Reply Flag this Discussion

4 Replies:

  • Sounds like mineral deficiency. It is possible that something is preventing your intestines from absorbing the minerals. Make sure you take a high quality (no toxins) vitamin/mineral supplement, you might need to increase a bit your intake of minerals. Omega 3 (Try Udo's Choice brand) is also needed for the well being of the body.Try the epson salt bath/apple cider vinegar or the clay bath, in this link.http://www.ourlittleplace.com/detox.htmlAlso a bath with basil- nourishes a lot and take those aches.Eat lots of anti inflammatory roots and veggies. Be well!
    Anonymous 42789 Replies
    • January 6, 2007
    • 02:50 AM
    • 0
    Flag this Response
  • You don’t mention whether you are on cholesterol lowering medication. If you are, then that may also be the cause of your muscle pains. Cholesterol lowering drugs such as "Lipitor", "Lovachol" and a host of others contain “statins”. These are known to cause muscular pain in a large percentage of users.
    TruthSeeker 2 Replies
    • January 10, 2007
    • 00:04 PM
    • 0
    Flag this Response
  • I'm having the same problem. Severe bone and muscle pain. can barely lift anything, arms, shoulders, elbows, spine, left hip, leg, can not sleep, so tired I'm ready to drop, my nerves are raw. My doctor says it is reaction to crestor, which I have been on for over three years. I'm wondering how long I'm going to have to endure this pain, and if there is any cure for it. I'm getting desperate. I just turned 65, had a lot of plans that I can't do now.any suggestions. My doctors are waiting to see what happens. it's not their body, so I guess it's easy for them to wait.
    Anonymous 42789 Replies
    • January 13, 2007
    • 03:48 AM
    • 0
    Flag this Response
  • Here is a website you should visit if you are on statin drugs: http://www.spacedoc.net Quote: "The unacceptable legacy of statin drug use at today’s high doses is a trail of chronic aches and pains, numbness, weakness, confusion, fatigue, shortness of breath and even heart failure in hordes of unsuspecting victims." However, keep in mind that he is also advertising a book he wrote on the side effects of statin drugs. Another site I have found to be very informative on cholesterol and heart health is: http://heart.health.ivillage.com If you have to take statins to lower excessive cholesterol levels and the muscle pain is unbearable then a non-steroidal anti-inflammatory drug (NSAID) such as ‘Ibuprofen’, etc. may be advised. However, keep in mind that you thereby extend the vicious circle, using one drug to counteract the side effects of a previous drug, and adding new side effects. Personally, I have stopped taking statins because of the associated pains. Instead, I watch my diet eating lots of vegetables and fruits and cutting back on red meat as well as bread, cookies and sugar. I have also joined a gym doing cardio as well as resistance exercises four times a week.
    TruthSeeker 2 Replies
    • January 15, 2007
    • 07:15 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.